DOI 10.1007/s00063-024-01214-z
[Drug-drug interactions in critically ill patients].
Аннотация
Critically ill patients are at high risk of adverse drug-drug interactions. Pharmacodynamic drug-drug interaction may cause organ damage. Pharmacokinetic interactions are usually caused by inhibition or induction of enzymes of drug metabolism such as cytochrome P-450 isoenzymes or transporter proteins such as P‑glycoprotein. Inhibitors of such molecules can cause toxic levels of the corresponding substrates, while inducers might produce subtherapeutic concentrations. Amiodarone, macrolides, antifungal azoles, direct-acting anticoagulants, vitamin K antagonists, immunosuppressants, rifampicin, and some central nervous system (CNS)-active substances are frequently involved in drug-drug interactions. Sound risk and benefit assessment of the applied medication, therapeutic drug monitoring, the use of electronic alert systems and databases along with clinical evaluation will contribute to avoiding adverse drug-drug interactions.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.